MathSciNet Relay Station
MathSciNet bibliographic data
MR656227 (83h:28028) 28D99 (58F11)
Hofbauer, Franz; Keller, Gerhard Ergodic properties of invariant measures for piecewise monotonic transformations. Math. Z. 180 (1982), no. 1, 119–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement